# SDR 97ZZZX3201

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N522FB
- Make and model: Hughes 500N
- Aircraft serial: LN002
- System (JASC): 6720 · Tail Rotor Control System
- Part: Mount
- Part number: 500N3139
- Condition: Cracked
- Location: Notar Fan Xmsn
- Part time: 5,253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TRANSMISSION  MOUNT CRACKED FROM RIVET, OUTWARD THROUGH EXTRUSION WEB AT UPPER LEFT MOUNT, PN 500N3139, STA 137.50 BULKHEAD.
